# SDR 96UAL900984

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7466U
- Make and model: Boeing 727222
- Aircraft serial: 21920
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY LIGHT IS ON AND GETTING DIMMER.  *S/D*  REPLACED DISCHARGED BATTERY AND EMERGENCY LIGHT ASSEMBLY.
